EconPapers    
Economics at your fingertips  
 

The Existence of Positive Nonconstant Steady States in a Reaction: Diffusion Epidemic Model

Yuan Yuan, Hailing Wang and Weiming Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We investigate the disease’s dynamics of a reaction-diffusion epidemic model. We first give a priori estimates of upper and lower bounds for positive solutions to model and then give the conditions of the existence and nonexistence of the positive nonconstant steady states, which guarantees the existence of the stationary patterns.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/921401.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/921401.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:921401

DOI: 10.1155/2013/921401

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:921401